OTC Benadryl Extra Strength Allergy Nighttime 24 Caps

OTC Benadryl Extra Strength Allergy Nighttime 24 Caps

Regular price $16.99 Save $-16.99
/

Only 0 items in stock!
  

Extra Strength BENADRYL® Nighttime Caplets let you rest by providing fast, effective symptom relief from allergies and allergic reactions.

*We are only able to ship this item to Canadian customers.

DIN: 02239138

Extra Strength BENADRYL® Nighttime Caplets let you rest by providing fast, effective relief from allergy and hay fever symptoms:

  • Sneezing
  • Itchy, runny nose
  • Itchy eyes
  • Watery eyes
  • Hives
  • Insect Bites

Medicinal Ingredient:
Diphenhydramine Hydrochloride 50 mg

Medicinal Ingredient Purpose:
Antihistamine

Non-medicinal Ingredients:
Calcium phosphate dibasic dihydrate, candelilla wax, crospovidone, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, pregelatinized corn starch, stearic acid, titanium dioxide, water

Children under the age of 12 years: Not recommended for use. Use Children’s BENADRYL® products.

Adults and children 12 years of age and over: 1 caplet at bedtime if needed or as directed by a doctor.

*Seek medical attention if you are experiencing a life-threatening anaphylactic reaction, as BENADRYL® is not indicated for such use.

Do not use:

  • with any other product containing diphenhydramine, even one used on skin
  • more than the recommended dosage or use for prolonged periods of time except on the advice of a doctor
  • if you are allergic to diphenhydramine or to any other ingredients in this product
  • in elderly patients who experience confusion at nighttime.


Ask a doctor or pharmacist before use if you:

  • have glaucoma
  • have breathing problems such as emphysema, chronic bronchitis, or chronic asthma
  • have difficulty with urination due to an enlargement of the prostate gland
  • have a cough that is accompanied by excessive secretions
  • are taking other antihistamines, sedatives or tranquillizers
  • are pregnant or breastfeeding.

When using this product:

  • marked drowsiness may occur
  • excitability may occur, especially in children
  • alcohol, sedatives and tranquillizers may increase drowsiness
  • excitability may occur rather than sedation in the elderly, and therefore should be avoided in this age group
  • do not drive, operate machinery or engage in activities requiring mental alertness
  • avoid alcoholic drinks.

Stop use and ask a doctor if symptoms worsen, last for more than 7 days or if new symptoms occur.

Keep out of reach of children. In case of overdose, call a Poison Control Centre or get medical help right away.